RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 5, Pages 1040–1055 (Mi izv1286)  

This article is cited in 4 scientific papers (total in 4 papers)

The multiplicative group of a field and hyperidentities

Yu. M. Movsisyan


Abstract: The multiplicative group of a field is characterized. By means of a hyperidentity of distributivity, the groups that can be distinguished as the multiplicative group of a field by the hyperidentity of idempotency are characterized.
Bibliography: 21 titles.

Full text: PDF file (1647 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:2, 377–391

Bibliographic databases:

UDC: 519.48
MSC: Primary 12E99, 20M30; Secondary 08B99
Received: 01.04.1988

Citation: Yu. M. Movsisyan, “The multiplicative group of a field and hyperidentities”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989), 1040–1055; Math. USSR-Izv., 35:2 (1990), 377–391

Citation in format AMSBIB
\Bibitem{Mov89}
\by Yu.~M.~Movsisyan
\paper The multiplicative group of a~field and hyperidentities
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 5
\pages 1040--1055
\mathnet{http://mi.mathnet.ru/izv1286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024453}
\zmath{https://zbmath.org/?q=an:0705.12002}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 2
\pages 377--391
\crossref{https://doi.org/10.1070/IM1990v035n02ABEH000708}


Linking options:
  • http://mi.mathnet.ru/eng/izv1286
  • http://mi.mathnet.ru/eng/izv/v53/i5/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Russian Math. Surveys, 53:1 (1998), 57–108  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. L. R. Nurbekyan, “Teorema Keli dlya algebr De Morgana”, Uch. zapiski EGU, ser. Fizika i Matematika, 2006, no. 3, 136–138  mathnet
    3. Movsisyan Yu.M., Aslanyan V.A., “Boole–De Morgan Algebras and Quasi-De Morgan Functions”, Commun. Algebr., 42:11 (2014), 4757–4777  crossref  mathscinet  zmath  isi  elib  scopus
    4. Movsisyan Yu.M., “Hyperidentities and Related Concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:627
    Full text:423
    References:360
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019